# SDR IPXA2M71972

- Difficulty date: February 15, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 60,840 hours, 12,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71132
- Condition: Corroded
- Location: Xors428 At S6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING UPPER SKIN SURFACE HAS CORROSION AT APPROX STA XORS 428 ALONG S6.  REPAIRED RT WING CORROSION ON UPPER SURFACE AT STA XORS 428 IAW EO 5730-46212-A AND STA SA EA 011-5730-01-A3707 REV IR.
